How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Gupta Your Own Question
Dr. Gupta
Dr. Gupta, Doctor
Category: Medical
Satisfied Customers: 11877
Experience:  Vastly experienced MD Physician with 19 years of experience.
239748
Type Your Medical Question Here...
Dr. Gupta is online now

My ankles and feet have started to swell, what could be the

Customer Question

My ankles and feet have started to swell, what could be the cause, I’m 72years of age
JA: What are all your symptoms? Have you talked to a doctor about the swelling?
Customer: no
JA: Got it. Have you seen a doctor about the swelling?
Customer: no not yet
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: i take lisinopril and amlodolpine and ruvostatins
Submitted: 12 days ago.
Category: Medical
Expert:  Dr. Gupta replied 12 days ago.
Hi,
Welcome to JustAnswer. Thank you for your question. I’m Dr. Gupta and I can help you today. I'll be back in a moment with my reply!
Expert:  Dr. Gupta replied 12 days ago.

Hello! Thanks for using JustAnswer. My name is***** and I am ready to answer your questions with top-quality service. Just a few things before we get started:
• I will respond to your posts quickly, but if you do not receive a response immediately, do not fear: you have NOT been forgotten. It's likely a technical delay at my end. Just know that I will be with you as soon as possible.
• I am sorry that you are having this health problem. I know that can be frustrating. With that said .....

Expert:  Dr. Gupta replied 12 days ago.

I can understand your concern about the ankle and feet swelling,

Amlodipine is a common reason for this actually, it can cause ankle and leg edema,

However, this should be confirmed by visiting your doctor,

Warm regards

Expert:  Dr. Gupta replied 12 days ago.

I may need to step away from the computer for the next few hours. If you reply while I am away, I will answer your question as soon as I return. Thank you so much for your patience!

Expert:  Dr. Gupta replied 11 days ago.

Thank you for trusting JustAnswer with your question. PLEASE USE YOUR MEMBERSHIP! On top of doctors, you have access to thousands of experts including:
• Caring & Licensed Veterinarians - https://www.justanswer.com/veterinary/
• Master Mechanics - https://www.justanswer.com/car/experts.html
• Experience Lawyers - https://www.justanswer.com/law/
My name is***** and I want you to come back by clicking this link
https://www.justanswer.com/medical/expert-dr-gupta/
In the meantime:
• You can save me as a favourite expert
• Tips of course are never required, but always appreciated

Customer: replied 9 days ago.
Very good, l now will contact my doctor, thank you
Expert:  Dr. Gupta replied 9 days ago.

You are welcome :)

Stay safe

Customer: replied 8 days ago.
Very clear and prompt
Expert:  Dr. Gupta replied 8 days ago.

:)

Thanks,

PS: I have the same issue with amlodipine, it gets better when I move around,

Cheers